# SDR HALA0700201

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767332
- Aircraft serial: 33423
- Aircraft time: 16,160 hours, 3,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP LOWER SURFACE HAS GRAVEL DAMAGE 38 INCHES INBOARD OF OUTBOARD FAIRING 15 INCHES FORWARD OF TRAILING EDGE.  REPAIRED PER STRM 51-70-01-06-0.
